# SDR ASAA1159587

- Difficulty date: May 2, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 13,980 hours, 4,230 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLES ADDED POWER WHEN THEY SHOULD HAVE BEEN AT IDLE . THIS OCCURRED IN A VERTICAL SPEED DESCENT AND IN VNAV PATH.  PERFORMED AUTOTHROTTLE OPS TEST PER M/M 22 31 00 710 801.  NO FAULTS FOUND.  NO HISTORY LAST 30 DAYS.  OK FOR SERVICE.
